I have be on the ring for about a month presently and I have notice a DRASTIC change contained by my sex drive. I used to be horny all the time and considered necessary sex all the time. Now it seem like I can't grasp in the mood? Does anyone know what I should do? I don't want to correction birth control because this is working very okay. The sex drive is the only problem I'm have.
NO Sex Drive AT ALL On NuvaRing.?
I found this put somebody through the mill in another forum:
I've be using the nuva ring for about 5 months immediately. At first my doctor told me that my body had to adjust, but I am experiencing more and more side effects beside each cycle. I am experiencing: severe headache brown dischard (the whole month) depression (I don't thoroughness about anything or anyone) moodiness (I am insanely angry. I regard I could honestly hurt someone) Urinary (kidney stones and frequent Infections) No Sex Drive (I don't want sex, don't even want to think just about it, its yucky! Aches and Pains (back, neck, legs and chest) I didn't realize adjectives these symptoms were associated beside the nuva ring. I was give or take a few to see a mental health professional, as I am anxious I could hurt myself, husband, children, or someone. I have never be so angry in my enthusiasm. I feel INSANE
and another forum
More about side effects
Side effects may include:
Abdominal cramps, allergic impulsive, bloating, blood clots, breakthrough bleeding and spotting, breast secretions, transfer in menstrual flow, change in the breast such as pain or enlargement, gloomy pigmentation of the skin, decreased milk production within nursing mothers, depression, emotional instability, gallbladder disease, headache, heart attack, high blood pressure, intolerance to contact lenses, liver disease, liver tumors, migraine headache, missed periods, nausea, problems next to the ring, sinus inflammation, stroke, swelling, temporary infertility after discontinuing NuvaRing, upper respiratory tract infections, vaginal inflammation or discharge, hallucination problems, vomiting, weight gain or loss, yeast infections, pallid tint to the skin
Lots more if you search.
It's key for physician's to know of possible side effects their patients are experiencing from fairly unsullied medications.
Believe it or not, they report significant findings to their drug reps AND the number of lenient's experiencing side effects may affect their decision to recommend/prescribe the drug to adjectives patients.
MAYBE it's possible that your body is still getting used to a new birth control method AND that probably once things level rotten your sex drive will come back.
Best wishes on that..I can consider it's frustrating.
Also, hormonal birth control depletes the vitamin B6 in your body. A vitamin B6 deficiency can result within moodiness and a low sex drive. Try a supplement.
- I am 17 years old and i still did not get my first period(menstrual cycle).what can i do?plz help.?
- Help my height is too short!?
- Period for 3 days?
- Can I grow taller?
- Bio and science give a hand?
- I own defacement tissue?
- Whats a obedient creme...?
- Annoying nausea problem...?